# SDR 9518623211

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311US
- Make and model: Airbus A320-211
- Aircraft serial: 125
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Lt/Rt Serv Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IL CHECK, FOUND CORROSION IN BOTH THE LEFT AND RIGHT AFT SERVICE DOOR LOWER SILLS.  REPAIRED SILLS (P/N D534-80043-204, -205), PER EA 32-104298, -104291 RESPECTIVELY.
